to participate download our app

Nov 6
15:24
Hey girls! I’m still pretty new at being sexually active and I had sex for the first time without any pain last week, yay! I feel paranoid even though I have no reason to be as I take the pill every day, and haven’t been ill. Is there a reason why my ovaries are hurting? It feels like cramps, but I know it can’t be anything period related because I take my pills and have been a perfect user. Any suggestions on what it could be? I don’t feel itchy down there or anything. I had some discharge but I saw in other posts that it’s normal after sex to have that and even sometimes to have discharge on the pill. Pls help! I am not trying to be crazy and think I’m pregnant again, when I’m taking the pills right. God knows I’m a paranoid mess and I don’t have money to keep my mind at ease with buying tests 😂
 
5
Nov 6
15:25
I’ve never had a uti or anything so I am really at a loss as to what it could be. Please share your experience 😭
 
Nov 6
15:26
Cramps are a side effect at birth control. Also, discharge is always normal, it’s how your vagina cleans itself. There’s nothing abnormal here.
3
Nov 6
15:31
There’s no reason for you to worry. Cramps are normal when you’re taking the pill. You say you took all your pills correctly, so you’re fine.
1
Nov 6
15:59
Ahhh okay thank you! I thought cramps would go away and felt it was weird that i still had them. I thought maybe I had an infection or something
 
Nov 6
16:43
You can have cramps anytime while on the pill. There’s different side effects of the pill and they’re listed in your pamphlet.
1

to write your comment download our app